L2-Topological invariants of 3-manifolds.

Wolfgang Lück; John Lott

Inventiones mathematicae (1995)

  • Volume: 120, Issue: 1, page 15-60
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Lück, Wolfgang, and Lott, John. "L2-Topological invariants of 3-manifolds.." Inventiones mathematicae 120.1 (1995): 15-60. <http://eudml.org/doc/144268>.

author = {Lück, Wolfgang, Lott, John},
journal = {Inventiones mathematicae},
keywords = {-Betti numbers; Novikov-Shubin invariants; 3-manifolds},
number = {1},
pages = {15-60},
title = {L2-Topological invariants of 3-manifolds.},
url = {http://eudml.org/doc/144268},
volume = {120},
year = {1995},

AU - Lück, Wolfgang
AU - Lott, John
TI - L2-Topological invariants of 3-manifolds.
JO - Inventiones mathematicae
PY - 1995
VL - 120
IS - 1
SP - 15
EP - 60
KW - -Betti numbers; Novikov-Shubin invariants; 3-manifolds
UR - http://eudml.org/doc/144268
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.